# SDR AALA202107214882

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 55,402 hours, 33,422 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER INSTALLATION R1 DOOR ESCAPE SLIDE ASSEMBLY FAULT. REINSTALLED ORIGINAL SLIDE PACK ASSEMBLY PER JOB CARD 26L00025011. TESTED OK.
